# SDR C8GA20080039

- Difficulty date: September 5, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N713AA
- Make and model: Boeing 727-200
- Aircraft serial: 22469
- Aircraft time: 59,494 hours, 32,526 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 684
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING VISUAL INSP. FOR DTA FOUND EXISTING EXTERNAL FUSELAGE REPAIR AT STA. 684 STR. 27R TO BE NON-COMPLIANT WITH SRM. REMOVED EXISTING REPAIR,CUT OUT DAMAGE AND VERIFIED CRACK CONTAINMENT. FABRICATED FILLER AND FABRICATED DOUBLER. INSTALLED REPAIR PER SRM 53-30-03. NO OTHER DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
